# SDR QXEA200600124

- Difficulty date: January 22, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 19,715 hours, 27,914 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Switch
- Condition: Activated
- Location: Rudder Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 9851, RUDDER PRESSURE, NR 2 RUDDER HYDRAULIC, RUDDER FULL PRESSURE ILLUMINATED AFTER COMPLETION OF PUSHBACK.  MAINTENACE FOUND NR 2 RUDDER PUSHOFF SWITCH DEPRESSED.  RELEASED SWITCH CAUTION LIGHTS WENT OUT.  NO PARTS REPLACED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
